Abstract

We report on the existence and stability of the two-dimensional multipeak gap solitons in a parity-time-symmetric periodic potential with defocusing Kerr nonlinearity. We investigate the multipeak solitons with all the peaks of the real parts in-phase. It is found that these solitons can be stable in the first gap. The system can support not only the stable solitons with even number peaks, but also the stable solitons with odd number peaks. The transverse energy flow vector of these solitons is also studied.

© 2013 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Stability of in-phase quadruple and vortex solitons in the parity-time-symmetric periodic potentials

Xiaoping Ren, Hong Wang, Hongcheng Wang, and Yingji He
Opt. Express 22(16) 19774-19782 (2014)

Two-dimensional solitons in parity-time-symmetric optical lattices with nonlocal defocusing nonlinearity

Hong Wang, Zhen Li, Xiaoping Ren, and Yuanhang Weng
Opt. Express 24(20) 23063-23071 (2016)

Nonlocal multihump solitons in parity-time symmetric periodic potentials

Xing Zhu, Huagang Li, Hong Wang, and Yingji He
J. Opt. Soc. Am. B 30(7) 1987-1995 (2013)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (3)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription